Une courte démonstration d'une conjoncture de Kontsevich

Translated title of the contribution: A short proof of Kontsevich's cluster conjecture

Arkady Berenstein, Vladimir Retakh

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


Nous proposons une démonstration élémentaire d'une conjoncture de Kontsevich qui affirme que l'itération de l'application non-commutative rationnelle Kr:(x,y)→(xyx-1,(1+yr)x-1) are given by noncommutative Laurent polynomials.

Translated title of the contributionA short proof of Kontsevich's cluster conjecture
Original languageFrench
Pages (from-to)119-122
Number of pages4
JournalComptes Rendus Mathematique
Issue number3-4
StatePublished - Feb 2011

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'A short proof of Kontsevich's cluster conjecture'. Together they form a unique fingerprint.

Cite this